# SDR ASAA2019022768370

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,142 hours, 4,659 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24507
- Condition: Failed
- Location: Lt Window Heat
- Part time: 14,154 hours, 4,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED 20 MINUTES INTO FLIGHT CYCLED SWITCH OFF FOR 5 MINUTES. OVERHEAT LIGHT REILLUMINATED AFTER TURNING SWITCH BACK ON. GROUNDED - YES. DUE TO HISTORY AND NO FAULT FOUND, REPLACED WINDOW HEAT UNIT PER B737-900 AMM 30-41-11/401. TEST GOOD PER AMM 30-41-501.
